# SDR MASA2022043000129

- Difficulty date: April 30, 2022
- Submitted: May 1, 2022
- Operation: Air carrier
- Aircraft: N87364
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000858
- Aircraft time: 2,856 hours, 1,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Depleted
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO FLASHLIGHT LED NOT FLASHING
R2 BATTERIES
